# SDR USAA2010072091465

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 38,119 hours, 15,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 440 - ABQ-PHX - EMERGENCY EQUIPMENT - AFT FLIGHT ATTENDANT STATION HAS DEAD EMERGENCY FLASHLIGHT BATTERY.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY.
